# SDR CA001024037

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cargo Door
- Component: Cargo/Baggage D, Cndair, CL6002B19
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A CARGO DOOR CAUTION MESSAGE AFTER TAKEOFF. CREW RETURNED TO FIELD. OPS CHECKED PER AMM.
